MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE RT W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. ACL TIGHTROPE RT W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number ACL TIGHTROPE RT W/ DEPLOYING SUTURE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via ar-1588rt-j acl tightrope rt sutures broke, and the graft became loose.The suture came off the chinese finger trap.A new product was used to complete the case.This was discovered during a procedure on (b)(6) 2024.Additional information received on 7/8/2024: this was discovered during an aclr procedure.This occurred when the graft was being implanted.The case was completed using a new ar-1588rt-j acl tightrope rt.The case was briefly delayed; however, additional anesthesia was not administered.The patient suffered no negative effects on or after the procedure.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint is confirmed.Upon visual inspection, it was noted that the suture tightrope rt was broken, and the white and black suture was not returned for investigation.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
ACL TIGHTROPE RT W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19819448
Report Number1220246-2024-06889
Device Sequence Number8709299
Product Code MBI
UDI-Device Identifier00888867095533
UDI-Public00888867095533
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL TIGHTROPE RT W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588RT-J
Device Lot Number15155699
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer01/02/2025
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown